# SDR AALA20140322004

- Difficulty date: March 22, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 105,998 hours, 17,159 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Beacon
- Part number: DK120
- Condition: Inoperative
- Location: Cvr
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT VOICE RECORDER UNDERWATER LOCATOR BEACON INOPERATIVE DURING OPERATIONS CHECK.  R & R UNDERWATER LOCATOR BEACON.
